3 results for “Mahmoud M. Ramadan”
Set a search alertResearch ArticleOpen accessIn the author namesModified Human Development Index using Data Envelopment Analysis ApproachYasmine Refai Salama, Ramadan Hamed, Mahmoud RashwanJournal of Mathematics and Statistics, Vol. 18, Issue 1 · 26 Sep 2022 · 6,092 accessesView PDFCite
Research ArticleOpen accessIn the author namesCHARACTERIZATION OF MARKOV-BERNOULLI GEOMETRIC DISTRIBUTION RELATED TO RANDOM SUMSMohamed Gharib, Mahmoud M. Ramadan, Khaled A.H. Al-AjmiJournal of Mathematics and Statistics, Vol. 10, Issue 2 · 31 Mar 2014 · 6,711 accessesView PDFCite